[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 15, Issue 2 (3-2022) ::
JSS 2022, 15(2): 407-426 Back to browse issues page
The Efficiency of Some Shrinkage Estimators for Shape Parameter of the Pareto-Rayleigh Distribution
Mehdi Balui, Einolah Deiri *, Farshin Hormozinejad, Ezzatallah Baloui Jamkhaneh
Abstract:   (1485 Views)
In most practical cases, to increase parameter estimation accuracy, we need an estimator with the least risk. In this, contraction estimators play a critical role. Our main purpose is to evaluate the efficiency of some shrinkage estimators of the shape parameter of the Pareto-Rayleigh distribution under two classes of shrinkage estimators. In this research, the purpose estimators' efficiency will be compared with the unbiased estimator obtained under the quadratic loss function. The relationship between these two classes of shrinkage estimators was examined, and then the relative efficiency of the proposed estimators was discussed and concluded via doing a Monte Carlo simulation.
Keywords: Mean Square Error, Pareto-Rayleigh Distribution Shrinkage Estimation.
Full-Text [PDF 232 kb]   (747 Downloads)    
Type of Study: Applied | Subject: Statistical Inference
Received: 2020/10/10 | Accepted: 2022/03/1 | Published: 2021/10/4
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Balui M, Deiri E, Hormozinejad F, Baloui Jamkhaneh E. The Efficiency of Some Shrinkage Estimators for Shape Parameter of the Pareto-Rayleigh Distribution. JSS 2022; 15 (2) :407-426
URL: http://jss.irstat.ir/article-1-733-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 15, Issue 2 (3-2022) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4540